Cart (Loading....) | Create Account
Close category search window

On a Class of Recursive Algorithms for Continuous Estimation of the Mean

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Aminoff, C.G. ; Department of Electrical Engineering, Helsinki University of Technology ; Ojala, L. ; Rautanen, E.T.

In this correspondence a class of algorithms for recursive estimation of the mean of a random yariable is described and its properties are studied. New algorithms are presented that are shown to be statisticaily more efficient than the previous algorithms, and only slightly less efficient than the optimal algorithm of the same type. The computation time remains the same as in the best previous algorithm, whereas the optimal algorithm implies a considerably longer computation time.

Published in:

Computers, IEEE Transactions on  (Volume:C-23 ,  Issue: 2 )

Date of Publication:

Feb. 1974

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.